# SDR USAA2012111400021

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 64,234 hours, 43,064 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE PLACARD MISSING AT EMERGENCY EXIT SEAT SIGN 12ABC.  MAINTENANCE INSTALLED REQUIRED PLACARD.  CHECKS GOOD.
